# SDR 2016FA0000190

- Difficulty date: April 25, 2016
- Submitted: April 25, 2016
- Operation: General aviation
- Aircraft: N390CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10106
- Aircraft time: 30,946 hours, 22,879 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: MM67035301005
- Condition: Corroded
- Location: Bs 1031
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON FLOORBEAM LBL 9.0 AT FS 1031, REPAIRED IAW REO 670-53-00-029, REV A DATED 2010-08-31.
